# SDR AALA202205315291

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 59,953 hours, 24,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR GIRT BAR FITTINGS MISSING SEALED. **SUPPLEMENTAL REPORT FOR AALA202205275291: SEALED GIRT BAR FITTINGS.** (CLOSED)
